page:catalog cmsSingletone: homeIdentifier: show: homepage:

Herron Blue Ibuprofen 24 Tabs

Herron Blue Ibuprofen 24 Tabs

$4.99
rrp $5.99
save 17%

SKU: 8047

ADD QUANTITY


Be the first to review this product

What is it used for? Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) that reduces fever and provides effective temporary relief of pain and inflammation associated with period pain, dental pain, muscular strains and pains. Is it suitable for me? Not recommended for children under 12 years of age. You should not take Ibuprofen if you: Have a stomach ulcer or other stomach disorders. Are in the last 3 months of pregnancy Are allergic to Ibuprofen, aspirin, other anti inflammatory medicines, or other medicines for pain relief. Have impaired kidney function or heart conditions. Are taking low dose aspirin or other anti coagulants to thin the blood. Unless a doctor has told you to, don’t use products containing ibuprofen: For more than three days at a time At any stage of pregnancy. If you are over 65 years of age. If you have asthma. With other medicines containing aspirin or other anti-inflammatory medicines or other medicines that you are taking regularly Free from Yeast, dairy products, lactose, gluten, wheat, soy, or preservatives and artificial flavours. Physical description • Blue and white, gelatin-coated capsule-shaped tablet • Small blue round tablet, easy to swallow, tablet • Blue film coated capsule shaped tablet Dosage Adults and Children over 12 years of age: Initial dose 2, then 1-2 every 4-6 hours, as necessary. Take with water Do not exceed six in 24 hours. Not to be given to children under 12 years of age Cautions Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor. Not recommended for children under 7 years of age. Do not use if seal is broken. Storage Store below 30 C.

Description

What is it used for? Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) that reduces fever and provides effective temporary relief of pain and inflammation associated with period pain, dental pain, muscular strains and pains. Is it suitable for me? Not recommended for children under 12 years of age. You should not take Ibuprofen if you: Have a stomach ulcer or other stomach disorders. Are in the last 3 months of pregnancy Are allergic to Ibuprofen, aspirin, other anti inflammatory medicines, or other medicines for pain relief. Have impaired kidney function or heart conditions. Are taking low dose aspirin or other anti coagulants to thin the blood. Unless a doctor has told you to, don’t use products containing ibuprofen: For more than three days at a time At any stage of pregnancy. If you are over 65 years of age. If you have asthma. With other medicines containing aspirin or other anti-inflammatory medicines or other medicines that you are taking regularly Free from Yeast, dairy products, lactose, gluten, wheat, soy, or preservatives and artificial flavours. Physical description • Blue and white, gelatin-coated capsule-shaped tablet • Small blue round tablet, easy to swallow, tablet • Blue film coated capsule shaped tablet Dosage Adults and Children over 12 years of age: Initial dose 2, then 1-2 every 4-6 hours, as necessary. Take with water Do not exceed six in 24 hours. Not to be given to children under 12 years of age Cautions Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor. Not recommended for children under 7 years of age. Do not use if seal is broken. Storage Store below 30 C.

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.